# SDR 2025020402240

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000105
- Aircraft time: 1,398 hours, 840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE FROM EXTERIOR SERVICE PANEL. QRC 22A PROCEDURE 'CHECK DOORS' DID NOT RESOLVE ISSUE.
